Our expert says:
Almost all antidepressants have the effect in SOME of those who take them, of reducing libido or impairing orgasm ; Wellbutrin seems not to have this effect. ALL, similarly, can be associated with weight gain in some people, but this can usually be controlled by careful diet and exercise, and if the drug otherwise suits you, this might be acceptable. YOu seem now to be describing a degree of anxiety and agitation related to actually stressful life events, and for this CBT style counselling / therapy would be best, as it obviously does not have the side-effects you don't want, and is proven effective, helping you to regain control of such situations.
BUT--- cut out the drinking ( slowly if you're used to taking quite a large amount per day ). It only feels as though its calming ; alcohol is a very depressing drug, leads to weight gain, and undermines the antepressant benefits of all such drugs. It also reduces your self-control, so would indeed contribute to your "bursting out" pattern.
I think you need to see a good local psychiatrist for a full assessment and then a discussion of treatment options, to stop drinking altogether, and then see what remains in terms of depression or anxiety, and how best to deal with that. Again, CBT counselling is excellent for anxiety, depression, and controlling drinking or smoking behaviour
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.